sexologist-icon

IPill side effects

My frnd had sex on 7th day of her period and took ipill just after the intercourse. She got her period just after 5 days and continuesly having problem of vomiting light fever and chakkar. What should i do next?
views-icons 39 Views 1 Share Bookmark this Answer
Bookmark
v

Answers (3)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Swati Chitnis
Gynecologist 5 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹250 for 24 hrs

iPill is high dose hormone and has side effects like giddiness, vomiting. Ensure fluid intake, rest. She can take PanD for vomiting. It will subside shortly.
Health Tips
I'd recommend done regular contraception like condom or OC pill which are far more convenient
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Mamta Pattnayak
Gynecologist 13 yrs exp Gurgaon

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Give her tab pan d two times a day for 3 days.i pill is high dose pill. Its a sideeffect.
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rita Bakshi
Gynecologist/Obstetrician 31 yrs exp Delhi
Hello, iPill is a high dosage medication which may cause dizziness, nausea and fever. Ask your friend to drink plenty of water and take adequate rest. If condition worsens, visit a gynecologist. You can also visit my clinic International Fertility Centre located in New Delhi for further examination. My clinic offers varied gynecological treatments and services and ensures a successful treatment. You can also share your contact details to reach you.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO